# SDR MWEA96167

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Chafed
- Location: Bs 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CERT INSP, A CABIN FLOOR BEAM WAS FOUND CHAFED AT STA 541 UNDER LT CENTER FLOORBOARD.  REPAIRED THE FLOOR BEAM IAW SRM 53-05, FIG 20.
